# SDR SWAA2020100720006

- Difficulty date: October 4, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 52,569 hours, 30,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID AISLE EMERGENCY LIGHT INOPERABLE.  R & R EMERGENCY BATTERY POWER PACK, IAW AMM 33-51-06.  OPERATIONS CHECK GOOD.
